# SDR UIEA2019122306135

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 86,544 hours, 17,648 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Pneumatic System
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU PNEUMATIC INOPERATIVE.   PERFORMED PACK CONTROLLER BITE IAW AMM 21-51-14, NO FAULTS FOUND. PERFORMED APU BITE IAW FIM 49-11 FT 987, NO FAULTS FOUND. MONITORED APU WITH PACKS ON FOR TWO HOURS, NO ISSUES. OPS CHECK GOOD IAW AMM 49-11-00.
